# SDR USAA2013040800004

- Difficulty date: April 2, 2013
- Submitted: April 10, 2013
- Operation: Air carrier
- Aircraft: N173US
- Make and model: Airbus A321-211
- Aircraft serial: 1481
- Aircraft time: 42,043 hours, 15,351 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D53480048000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - GALVANIC CORROSION ON CENTER FITTING LOCATED BETWEEN FR 66 TO FR 68 STR 23L (SHAPE, SILL).  REPLACED CENTER FITTING (SHAPE SILL) LOCATED BETWEEN FR 66 TO FR 68, STR 23L IAW A321 SRM A321 51-72-11 PAGE 1-2 AND DRAWING D53480505.
